# SDR 03FDEA02202

- Difficulty date: December 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 38,899 hours, 25,915 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER WOULD NOT RAISE PAST THE OFF POSTION.  RT GEAR DOOR LIGHT WAS ILLUMINATED.  PERFORMED LANDING GEAR LEVER LATCH FAILED TO RELEASE CHECKLIST.  AURAL WARNING HORN SOUNDED WHEN CHECKLIST CALLED FOR RAISING FLAPS TO 2 DEG.  RECONFIGURED AND LANDED AT DEPARTURE AIRPORT.  LANDING GEAR ACCESSORY UNIT FAILED AIR SENSING TEST.  SUSPECT LANDING GEAR ACCESSORY UNIT BAD OR AIR SENSING SWITCH IN GEAR WELL.  ORDERED PARTS REF WDM 32-31-01 PAGE 5.  RANG AIR SENSING SENSOR AT D1890B FROM PINS 35 AND 36.  FOUND SENSOR NG REMOVED AND REPLACED AIR SENSOR PER 32-09-221-4.  PERFORMED ALTERNATE TEST PROCEDURE PER EA 7-3210-75019.  OPS CHECK WAS NORMAL.
